# SDR CA020131005

- Difficulty date: January 24, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6110 · Propeller Assembly
- Part: Thrust Plate
- Part number: B2256
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AROUND THIN LIP OF THRUST PLATE.
